# SDR SWAA060817

- Difficulty date: March 14, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 45,358 hours, 45,142 cycles
- Engine: Ge CFM56*
- Engine time: 59,513 hours, 47,038 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 332A1000
- Part serial: 721450
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / IN FLT SHUTDOWN / DECLARED EMERGENCY.  NR 1 ENG FAILURE AT 10,500 FT DURING CLIMB, EGT IND 830 DEGS AND RISING.  REMOVED AND REPLACED NR 1 ENG PER MT.
